I have an autoimmune condition which cut my appetite too, to maintain my weight what I do is to drink Ensure Plus just after I eat (you can try Boost as well, but Ensure Plus has more calorie). What you can do, is to do that at night after you take your last bite so to not cut what you already eat because of it. There are more extrem stuff, like Periactin which is an antihistaminic (Buclizine Hydrochloride another one do it too), it will make you hungry like never before, but it will make you sleepy too. There are some prescription med which can increase appetite, talk to your doctor about it. One which come to mind is megestrol acetate (used to treat breast cancer). There is always prednisolone, but if you don't take it, you are better off, doesn't worth to take it just as an appetite stimulant.
Cher2;521104 said:I have lost nearly 30 pounds in six months, and I do not need to lose any. My appetite is almost non-existent, I'm always worn out, and anything sweet (even just a small sip or bite) makes me severely queasy. I looked up the side effects of my Lupus meds, and all of them include loss of appetite, nausea, and possible weight loss. So I am giving serious consideration to going off my meds--albeit slowly and one at a time--because what's going on is really scaring me.